MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER

VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER
Catalog Number VC10A256F60
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the generator screen displayed a red x when the catheter was plugged in.The procedure was completed using another catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the catheter lot number was provided by the user facility.A review of the device history records was conducted, verifying the lot met all release criteria prior to being released for distribution.The physical device was not returned for evaluation.No photos were provided for review.A voluntary field action has been initiated for venclose¿ rf ablation catheters.Software version 3.35 of the venclose¿ digirf¿ generator includes a self-check feature intended to identify internal wiring issues in venclose¿ rf ablation catheters.This check runs after the catheter is connected to the generator and before the procedure screen appears.If the catheter fails this check, the generator displays a ¿red x¿ without an error code, rendering the catheter unusable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is being submitted to clarify that the field action was initiated on the capital equipment (venclose¿ digirf¿ generator), not on the disposable catheter referenced in the initial report.The catheter was not the subject of the recall.The recall information and associated z-number previously included in the initial mdr are being removed as they do not apply to this device.Manufacturer report numbers for the generator involved in the field action are 3011879048-2025-00076 through 3011879048-2025-00091.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENCLOSE EVSRF CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23213172
Report Number3011879048-2025-00046
Device Sequence Number9066170
Product Code GEI
UDI-Device Identifier00858254006008
UDI-Public(01)00858254006008(17)270321(10)81536712
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number81536712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2638-2025
Patient Sequence Number1
Patient SexUnknown